D. Anderson, M. Karoubi and J. Wagoner, Higher algebraic K-theories, Trans. Amer. Math. Soc. 226 (1977) 209–225.
N. Bourbaki, Groupes et algèbres de Lie, Ch. IV, V, VI, Hermann, Paris, 1968.
R. Dennis and M. Stein, K2 of discrete valuation rings, Adv. in Math. 18 (1975) 182–238.
I. Frenkel and V. Kac, Basic representations of affine Lie algebras and dual resonance models, Inv. Math. 62 (1980), 23–66.
H. Garland, p-adic curvature and the cohomology of discrete subgroups of p-adic groups, Ann. Math. 97 (1973) 375–423.
H. Garland, The arithmetic theory of loop algebras, J. Algebra 53 (1978), 480–551.
H. Garland, The arithmetic theory of loop groups, Publ. Math. IHES 52(1980), 181–312.
J. Graham, Continuous symbols on fields of formal power series, Algebraic K-theory II, Lecture Notes in Math. vol. 342, Springer Verlag, Berlin and New York, 1973, 474–486.
N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups, Publ. Math. IHES 25 (1968) 5–48.
V. Kac, Simple irreducible graded Lie algebras of finite growth, Math. of the USSR-Izvestija 2(6)(1968)1271–1311.
V. Kac, Infinite-dimensional Lie algebras and Dedekind’s η-function, Func. Anal. and its Applications 8 (1974) 68–70.
V. Kac, Infinite root systems, representations of graphs and invariant theory, Inv. Math. 56(1980) 57–92.
V. Kac and D. Peterson, Affine Lie algebras and Hecke modular forms, preprint Bull. Amer. Math. Soc. 3 (1980), 1057–1061.
J. Lepowsky, Generalized Verma modules, loop space cohomology and Macdonaldtype identities, Ann. scient. Ec. Norm. Sup. 4(12)(1969) 169–234.
I. Macdonald, Affine root systems and Dedekind’s η-function, Inv. Math. 15(1972) 91–143.
R. Moody, A new class of Lie algebras, J. Algebra 10(1968), 211–230.
C. Moore, Group extensions of p-adic and adelic linear groups, Publ. Math. IHES 35(1968) 157–222.
J.-P. Serre, Algèbres de Lie semi-simples complexes, Benjamin, New York, 1966.
L. Solomon, The Steinberg character of a finite group, Theory of finite groups, Benjamin, New York, 1969, 213–221.
A. Suslin, Stability in algebraic K-theory, these proceedings.
R. Thomason, Homotopy colimits in the category of small categories, Math. Proc. Camb. Phil. Soc. 85(1979) 91–109.
I. Volodin, Algebraic K-theory as an extraordinary homology theory on the cateogry of associative rings with unit, Math. of the USSR-Izvestija, 5(4)(1971) 859–887.
I. Volodin, Algebraic K-theory, Uspehki Math. Nauk #4, 1972, 207–208.
J. Wagoner, Buildings, stratifications and higher K-theory, Algebraic K-theory I: Higher K-theories, Lecture Notes in Math. vol. 341, Springer Verlag, Berlin and New York, 1973, 148–165.
J. Wagoner, Homotopy theory for the p-adic special linear group, Comment. Math. Helvetici 50(1975) 535–559.
J. Wagoner, Delooping the continuous K-theory of a valuation ring, Pac. J. Math. 65(1976) 533–538.